# SDR CA090608001

- Difficulty date: May 8, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Engine: Pwa PT6A6
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) EIR ENGINE STALLING.
